question-icon

Can Metrogyl and Pantocid be taken together?

default
Posted on Thu, 26 May 2016
Question: Hii I took pantocid and metrogyl together and now I'm feeling dizzy is it a safe combination
doctor
Answered by Dr. Deepak (1 hour later)
Brief Answer:
There are NO interaction

Detailed Answer:
Hi...
Welcome to HCM.
Thank you for your query.

I understand your concern about combination of these 2 drugs.
However there are no interaction between these drugs. Their combination is not known to cause any kind of side effects including dizziness.
Your symptom in most probably due to Hypoglycemia.
I would suggest you to consume adequate meal at right time.
If symptoms still persists I would suggest you to get your Blood pressure checked by your Physician.

Hope this helps.
Take care, Bye.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Deepak

General & Family Physician

Practicing since :2012

Answered : 149 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Metrogyl and Pantocid be taken together?

Brief Answer: There are NO interaction Detailed Answer: Hi... Welcome to HCM. Thank you for your query. I understand your concern about combination of these 2 drugs. However there are no interaction between these drugs. Their combination is not known to cause any kind of side effects including dizziness. Your symptom in most probably due to Hypoglycemia. I would suggest you to consume adequate meal at right time. If symptoms still persists I would suggest you to get your Blood pressure checked by your Physician. Hope this helps. Take care, Bye.